# SDR N6WA2016042604

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 29,080 hours, 19,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LIGHT BULBS BURNT OUT IN EMER LIGHT EXIT ROW 18A.  RELAMPED EMER EXIT SIGN AT ROW 18A IAW AMM 33-51-05.
